# SDR AALA201606079007

- Difficulty date: May 22, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 51,526 hours, 19,390 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: D53370622204
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  RT MLG DOOR FWD DOOR ATTACHMENT FITTING ON THE KEEL BEAM HAS CRACK INDICATION.  REPLACED FITTING IAW SRM 51-72-11 & DWG D53372720 & EA 260782.
